Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A Novel approach to filter design for T-S fuzzy discrete-time systems with time-varying delay
Author: Su, X.
Shi, P.
Wu, L.
Song, Y.
Citation: IEEE Transactions on Fuzzy Systems, 2012; 20(6):1114-1129
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2012
ISSN: 1063-6706
Statement of
Xiaojie Su, Peng Shi, Ligang Wu and Yong-Duan Song
Abstract: In this paper, the problem of l2- l∞ filtering for a class of discrete-time Takagi-Sugeno (T-S) fuzzy time-varying delay systems is studied. Our attention is focused on the design of full- and reduced-order filters that guarantee the filtering error system to be asymptotically stable with a prescribed H∞ performance. Sufficient conditions for the obtained filtering error system are proposed by applying an input-output approach and a two-term approximation method, which is employed to approximate the time-varying delay. The corresponding full- and reduced-order filter design is cast into a convex optimization problem, which can be efficiently solved by standard numerical algorithms. Finally, simulation examples are provided to illustrate the effectiveness of the proposed approaches.
Keywords: Approximation methods
delay systems
symmetric matrices
time varying systems
DOI: 10.1109/TFUZZ.2012.2196522
Published version:
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.